# SDR YENA2024022000287

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 9,613 hours, 1,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: UPON HMV ARRIVAL THE FOLLOWING EMERGENCY LIGHTS WERE INOP 3EA CEILING PANELS;RH FWD. SERVICE DOOR;LH FWD. ENTRY DOOR; (RESOLVED ON W/O: 1286554 TASKCARD: NR-00005) REF AEROMAN WO 2024 79/1 NR 2024-89782.PERFORMED OPS CK IAW AMM 33-51-00-710-001A OPS CK GOOD.
